MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased architect tsh generated on the architect i2000sr processing module for a male patient has his thyroid checked every 1 to 2 months.The following results were provided: (customer provided tsh standard value: 0.35-4.94 uiu/ml) on (b)(6) 2023 tsh result was 3.79 uiu/ml on (b)(6) 2023 repeated tsh result of the original sample was 6.11 uiu/ml the customer believes the result from (b)(6) 2023 is correct.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely decreased architect tsh generated on the architect i2000sr processing module for a male patient has his thyroid checked every 1 to 2 months.The following results were provided: (customer provided tsh standard value: 0.35-4.94 uiu/ml).(b)(6) 2023 tsh result was 3.79 uiu/ml.(b)(6) 2023 repeated tsh result of the original sample was 6.11 uiu/ml.The customer believes the result from (b)(6) 2023 is correct.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased architect tsh results generated on the architect i2000sr processing module included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A review of tracking and trending did not identify any related trends for the product for the issue.Device history review did not identify any potential non-conformances, deviations, or non-conformances with the complaint lot.The overall performance of architect tsh reagent was reviewed using data gathered from customers worldwide.The median population result for the lot is within established limits, indicating that the lot(s) are performing acceptably in the field.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 51362ud00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18182574
Report Number3005094123-2023-00326
Device Sequence Number7653549
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public00380740014230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Catalogue Number07K62-25
Device Lot Number51362UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR RFB, 03M74-98, (B)(6) ; ARC I2000SR RFB, 03M74-98, (B)(6)
Patient SexMale